# SDR AALA202106029195

- Difficulty date: May 4, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,174 hours, 14,845 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frm 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA ON CENTER FITTING, MEASURING L=3.104 INCH, W=  0.310 INCH, D=0.069 INCH, AT FR66 TO FR68 AND STR 23L. REPLACED CENTER FITTING IAW SRM A321 51-42-11-801 AND DRAWING D53480505.
